# SDR GLBA2013071800274

- Difficulty date: July 18, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 34,980 hours, 42,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A PREVIOUS REPAIR LEAKING FUEL ON THE LT OTBD WING L/E AT WS 192.51 TO 198.  REPAIRED IAW EO 13-1900-57-013.
